A 21-year-old female asked:
Disclaimer

will aspirin make my period heavy?

1 doctor answer
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
No: Aspirin will probably make the periods a bit lighter.
Answered on Dec 1, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old female asked:
Dr. Brandon Maples
A Verified Doctor answered
A US doctor answered Learn more
See your doctor: I highly recommend seeing your physician. Aspirin and clopidogrel both can increase the risk of bleeding, and this is further increased when the two ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Neeoo Chin
39 years experience Fertility Medicine
Depends: I normally have my patients continue their low-dose Aspirin throughout their cycle. Ask your physician though, they may want you to stop the low-dose ... Read More
A 32-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Heavier: Aspirin, even 81 mg, interferes with platelet function thus promoting bleeding.
A 30-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Yes: Aspirin will allow more bleeding from anywhere
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month